# SDR DXTA2024041011456

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 14,464 hours, 9,602 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH NOT WORKING PROPERLY. DOOR DOES NOT SET PROPERLY. VERIFIED THE PRECATCH IS INTERMITTENT, AND OCCASIONALLY BOUNCE OUT OF PRECATCH. GAINED ACCESS TO PRECATCH MECHANISM. PERFORMED RIGGING OF PRECATCH, IAW MM CHAP 52-10-00. OPS CHECK GOOD. CLOSED ACCESS, AND RETURNED AC TO ORIGINAL CONFIGURATION.
